| Catalog Number |
07D70-21 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product correction letter was issued to all magnesium customers who have received one of the impacted lots.The letter instructs the customer to discontinue use of the magnesium urine application.New customers will receive product with a kit stuffer that includes instructions to immediately discontinue use of the 7d70 magnesium urine application.
Event or Problem Description
The customer reported magnesium urine controls shifted low out of range while using the architect urine magnesium assay.During troubleshooting the customer retested previously tested cap survey samples and all the mg urine results were decreased from the original results.No impact to patient management was reported.